American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Conditional Value-at-Risk for Random Immediate Reward Variables in Markov Decision Processes"
written by Masayuki Kageyama, Takayuki Fujii, Koji Kanefuji, Hiroe Tsubaki,
published by American Journal of Computational Mathematics, Vol.1 No.3, 2011
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top